Averaging of an unsteady Stokes flow in a periodic porous medium
Doklady Akademii Nauk, Tome 347 (1996) no. 3, pp. 312-315
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1996_347_3_a6,
author = {G. V. Sandrakov},
title = {Averaging of an unsteady {Stokes} flow in a periodic porous medium},
journal = {Doklady Akademii Nauk},
pages = {312--315},
year = {1996},
volume = {347},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1996_347_3_a6/}
}
G. V. Sandrakov. Averaging of an unsteady Stokes flow in a periodic porous medium. Doklady Akademii Nauk, Tome 347 (1996) no. 3, pp. 312-315. http://geodesic.mathdoc.fr/item/DAN_1996_347_3_a6/